Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abdominal pain, nausea, constipation, diarrhea, back pain, sweating, abdominal bruising. Causes?

experiencing dull aching abdominal pain , nausea and constipation and diarrhea , lower back pain . The pain comes and goes. Constipation and then diarrhea back to back. Episodes of sweating and these symptoms are during the night as well as during the day. Present for past month and a half. Bruising on abdomen due to lawn mower contact but I think symptoms were there before that happened. Stress levels high over past 2 mos. Possible low grade fever at times also.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

your history indicates to me a case of irritable bowel syndrome.
plz take tab eucarbon
tab ulsanic both bd for two months in consultation with your doctor. mebeverine and/or levosulpride may also be added later on to see for improvement of overall symptoms.
stool r /e should also be done to see for ova .parasite or pus.

Answered: Sun, 27 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor